# SDR NACA20050014

- Difficulty date: May 24, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY REVEALED CRACK, STR 19, STA 182.  REPAIRED LOWER RIGHT WING STRINGER NR 19, STA 181 RT PER DWG NAC2005-01.
